Approximation of Burger's Equation Using Sextic B-Spline Galerkin Scheme with Quintic Weight Function

Main Article Content

Akeel Abdul wahid Qasim

Abstract

In this study, We produce the new numerical scheme which relies on sextic B-spline Galerkin method takes with quintic B-spline as a weight function, for solving the Burger's equation, contrasted  with exact solution can be done and then we find out a linear stability analysis which is erect on a Fourier (Von Neumann) method.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
A. Qasim, “Approximation of Burger’s Equation Using Sextic B-Spline Galerkin Scheme with Quintic Weight Function”, JUBPAS, vol. 26, no. 8, pp. 19 - 28, Oct. 2018.
Section
Articles